MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH BME SPEED(TM) IMPLANT KIT 11 X 10 MM; STAPLE, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH BME SPEED(TM) IMPLANT KIT 11 X 10 MM; STAPLE, FIXATION, BONE
Model Number SE-1110
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed.No conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for, and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported a speed staple disengaged prematurely before surgeon pressed the button (during insertion) during a procedure on (b)(6) 2020.The dislodgement of the cci caused a 30 minute delay in the operation.They were unable to get the cci properly re-loaded onto the inserter, but were able to use various instruments to seat each implant leg into the pre-drilled holes.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: investigation summary: the narrative could not be confirmed based on the received picture.It is not possible to identify if the implant were disengaged.The picture shown that a pliers hold the implant.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history part number:se-1110, synthes lot number: mse200005, supplier lot number: n/a, release to warehouse date: 16mar2020, expiration date: n/a, supplier: bme.No ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BME SPEED(TM) IMPLANT KIT 11 X 10 MM
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10535323
Report Number8030965-2020-06971
Device Sequence Number3819249
Product Code JDR
UDI-Device Identifier00810633020128
UDI-Public(01)00810633020128
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE-1110
Device Catalogue NumberSE-1110
Device Lot NumberMSE200005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer09/25/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date10/19/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - INSERTION INSTRUMENTS: TRAUMA; UNK - INSERTION INSTRUMENTS: TRAUMA
Patient Age13 YR